# SDR UALA2009060301593

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056008
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE.  THERE WAS A SLOW LEAK AT THE VALVE BALL SHAFT O-RING.  REMOVED & REPLACED O-RING AND BACK-UP O-RING.
